# SDR CALA2017090103001

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 59,158 hours, 21,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT RIGHT FWD OVERWING EMERGENCY EXIT DOOR EXTERIOR LIGHT INOP.  REPLACED THE LAMPS IAW AMM 33-51-04 . OPS CHECKED NORMAL.
